“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 121
School of Mathematics
  Title:   Dihedral Golay sequences
  Author(s): 
1.  F. Kamali
2.  H. Kharaghani
  Status:   Published
  Journal: Australas. J. Combin.
  Vol.:  139-145
  Year:  1998
  Pages:   18
  Supported by:  IPM
  Abstract:
Dihedral Golay sequences are introduced and found for lengths 7, 9, 15, and 19. Applications include new classes of signed group Hadamard matrices and 19 real Hadamard matrices of orders 2t p, p ≤ 4169.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right